EconPapers    
Economics at your fingertips  
 

An Epidemic Model for Tick‐Borne Disease with Two Delays

Dan Li, Wanbiao Ma and Zhichao Jiang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We have considered an epidemic model of a tick‐borne infection which has nonviraemic transmission in addition to the viremic transmission. The basic reproduction number ℜ0, which is a threshold quantity for stability of equilibria, is calculated. If ℜ0 ≤ 1, then the infection‐free equilibrium is globally asymptotically stable, and this is the only equilibrium. On the contrary, if ℜ0 > 1, then an infection equilibrium appears which is globally asymptotically stable, when one time delay is absent. By applying a permanence theorem for infinite dimensional systems, we obtain that the disease is always present when ℜ0 > 1.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/427621

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:427621

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:427621